Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The dispersion of the coefficients of univalent functions


Author: D. H. Hamilton
Journal: Trans. Amer. Math. Soc. 276 (1983), 323-333
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9947-1983-0684512-6
MathSciNet review: 684512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hayman $ {T_a}$ function for the asymptotic distribution of the coefficients of univalent functions has a continuous derivative which is closely related to the asymptotic behavior of coefficient differences.


References [Enhancements On Off] (What's this?)

  • [1] E. Bombieri, On functions which are regular and univalent in a half plane, Proc. London Math. Soc. (3) 14A (1965), 47-50. MR 0185108 (32:2578)
  • [2] -, On the local maximum property of the Koebe function, Invent. Math. 4 (1967), 26-67. MR 0218549 (36:1635)
  • [3] C. H. FitzGerald, Large late coefficients of univalent functions (to appear).
  • [4] D. H. Hamilton, The successive coefficients of univalent functions, J. London Math. Soc. (to appear). MR 0148885 (26:6382)
  • [5] -, On a conjecture of Littlewood, Proc. Amer. Math. Soc. (to appear).
  • [6] -, The equivalence of two weak Bieberbach conjectures, Math. Z. (to appear). MR 674271 (84d:30026)
  • [7] W. K. Hayman, Bounds for the large coefficients of univalent functions, Ann. Acad. Sci. Fenn. Ser. AI Math. 250 (1958). MR 0096810 (20:3292)
  • [8] -, On successive coefficients of univalent functions, J. London Math. Soc. 38 (1963), 228-243. MR 0148885 (26:6382)
  • [9] D. Horowitz (to appear).
  • [10] K. W. Lucas, On successive coefficients of really mean $ p$-valent functions, J. London Math. Soc. 44 (1969), 631-642. MR 0243055 (39:4379)
  • [11] Z. Nehari, On the coefficients of univalent functions, Proc. Amer. Math. Soc. 8 (1957), 291-293. MR 0083569 (18:728c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0684512-6
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society